side affect of viraday
Mar 17, 2013
Dear Doctor, my mom in law is on viraday, she was taking this medicine for 5 weeks now. she is vomating, cool sweat, and dizzy still. she also week and do not want to do anything. is this normal side effect? if this is normal when she going to be better. please kindly answer to me.
Response from Dr. Henry
Viraday (Atripla in US) often will cause nausea and dizziness during the first weeks/month on treatment. For perhaps 5-10% of patients those symptoms will persist. If the symptoms persist then I would recommend that your moother-in-law discuss what options are available to switch off the Viraday (for examples switch the efavirenz in Viraday to nevirapine that is associated with a lower rate of dizziness side effects). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Probability Of Getting HIV From Vaginal Fluid
- Could Sinus Infection Be A Sign Of Primary HIV Infection
- Is Dizziness An Early Sign Of HIV?
- Fever After Giving Oral Sex What Are The Chances Of HIV
- Headache After Anal Sex With Condom Does It Mean I Have HIV
- Sore On Mouth After French Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.